Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6521
Title: Un teorema di convergenza del metodo di collocazione per il calcolo degli autovalori di equazioni funzionali lineari
Authors: Bellen, Alfredo
Guerra, Sergio
Issue Date: 1975
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Alfredo Bellen, Sergio Guerra, "Un teorema di convergenza del metodo di collocazione per il calcolo degli autovalori di equazioni funzionali lineari", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 7 (1975), pp. 77-84.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
7 (1975)
Type: Article
URI: http://hdl.handle.net/10077/6521
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.07 (1975)

Files in This Item:
File Description SizeFormat
BellenGuerraRendMat07.pdf338.11 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

543
Last Week
1
Last month
2
checked on Apr 10, 2020

Download(s) 50

252
Last Week
0
Last month
0
checked on Apr 10, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.